# SDR UPS01237211

- Difficulty date: October 17, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 51,422 hours, 39,426 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Lever
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT W/W AILERON PCU, LINKAGE/CRANK TO TAB DRUM IS BADLY PITTED.  LEVER ASSY REMOVED IAW OHM 27-17-01, NEW LEVER ASSY INSTALLED IAW OH M 27-17-01 FASTENERS INSTALLED IAW SRM 51-30-02
